# SDR CALA2008120801130

- Difficulty date: December 7, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 26,319 hours, 8,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 328 REQUIRES A SINGLE FLANGE REPAIR, AFT SIDE FROM RBL 28 TO RBL 38 DUE TO CORROSION.  REPAIRED AFT FLOORBEAM FLANGE IAW B737 SRM 53-00-51 AND MODIFIED INTERCOSTAL AT RBL 24 IAW ECRA-5321-01590.
